# SDR MASA2013110167925

- Difficulty date: November 1, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N914FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15014
- Aircraft time: 24,621 hours, 20,194 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Breaker
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 1-13 EMERGENCY LIGHTS, INOPERATIVE.  RESET CIRCUIT BREAKER U3 ON PANEL  2, OPS CHECKED GOOD.
